| Texto completo | |
| Autor(es): |
Cavalcante, Alana
;
Jardim, Marcos
;
Santiago, Danilo
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | Mathematische Nachrichten; v. 296, n. 2, p. 22-pg., 2023-02-01. |
| Resumo | |
We study the conormal sheaves and singular schemes of one-dimensional foliations on smooth projective varieties X of dimension 3 and Picard rank 1. We prove that if the singular scheme has dimension 0, then the conormal sheaf is mu-stable whenever the tangent bundle TX$TX$ is stable, and apply this fact to the characterization of certain irreducible components of the moduli space of rank 2 reflexive sheaves on P3$\mathbb {P}<^>3$ and on a smooth quadric hypersurface Q3 subset of P4$Q_3\subset \mathbb {P}<^>4$. Finally, we give a classification of local complete intersection foliations, that is, foliations with locally free conormal sheaves, of degree 0 and 1 on Q(3). (AU) | |
| Processo FAPESP: | 18/21391-1 - Teoria de calibre e geometria algébrica |
| Beneficiário: | Marcos Benevenuto Jardim |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |